RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 3, Pages 474–477 (Mi mz9227)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Asymptotic Hamiltonian Reduction for Geodesics on Deformed Spheres and the Funk–Minkowski Transform

D. O. Sinitsyn

M. V. Lomonosov Moscow State University

Keywords: asymptotic Hamiltonian reduction, geodesics on two-dimensional surfaces, Funk–Minkowski transform, Lagrange equation of the first kind, Poisson bracket, Levi-Cività symbol

DOI: https://doi.org/10.4213/mzm9227

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:3, 460–463

Bibliographic databases:

Received: 10.03.2011

Citation: D. O. Sinitsyn, “Asymptotic Hamiltonian Reduction for Geodesics on Deformed Spheres and the Funk–Minkowski Transform”, Mat. Zametki, 90:3 (2011), 474–477; Math. Notes, 90:3 (2011), 460–463

Citation in format AMSBIB
\Bibitem{Sin11}
\by D.~O.~Sinitsyn
\paper Asymptotic Hamiltonian Reduction for Geodesics on Deformed Spheres and the Funk--Minkowski Transform
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 3
\pages 474--477
\mathnet{http://mi.mathnet.ru/mz9227}
\crossref{https://doi.org/10.4213/mzm9227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868377}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 3
\pages 460--463
\crossref{https://doi.org/10.1134/S0001434611090161}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296476500016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155149494}


Linking options:
  • http://mi.mathnet.ru/eng/mz9227
  • https://doi.org/10.4213/mzm9227
  • http://mi.mathnet.ru/eng/mz/v90/i3/p474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Romanov, A. S. Shamaev, “Some problems of distributed and boundary control for systems with integral aftereffect”, J. Math. Sci. (N. Y.), 234:4 (2018), 470–484  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:283
    Full text:62
    References:35
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019